# SDR R61A201406290841

- Difficulty date: June 29, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 16,402 hours, 12,898 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Clamp
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT WING FUEL VENT TUBE HAS TWO CLAM SHELL CLAMPS UNDER PANEL 621EB WITH SURFACE DEGRADATION.  MX R & R RT WING FUEL VENT TUBE CLAM SHELL CLAMPS UNDER PANEL 621EB IAW AMM 20-10-03, 20-10-13.
